EconPapers    
Economics at your fingertips  
 

The Satisfiability Problem and Its Extensions

H. Paul Williams ()
Additional contact information
H. Paul Williams: The London School of Economics

Chapter Chapter 4 in Logic and Integer Programming, 2009, pp 105-144 from Springer

Abstract: Given a statement in logic can it ever be true? This is the satisfiability problem.We will confine our attention to the propositional calculus. However, the problem also arises in the predicate calculus where it is necessary to consider if there are instantiations of the variables which make a statement true. The problem is equivalent to the inference and consistency problems mentioned in Chapter 1.

Keywords: Integer Programme; Travel Salesman Problem; Conjunctive Normal Form; Linear Programming Relaxation; Horn Clause (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-0-387-92280-5_4

Ordering information: This item can be ordered from
http://www.springer.com/9780387922805

DOI: 10.1007/978-0-387-92280-5_4

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-0-387-92280-5_4